Baris Kiremitci, Eyup Cetin
See editorial board details.
European Journal of Mathematical Sciences, an international electronicÂ journal, publishes peer-reviewed research articles in the mathematical science. We publish original work regarding both theoretical advances and novel application results from all areas of mathematics and statistics. This is a purposefully broad scope, as our intent is to foster cross-functional exchange among professionals in quantitative disciplines such as pure mathematics, statistical theory, probability, engineering, physical science, social science, econometrics, machine learning, business, operations research, or computer science. As EJMS is dedicated to timely and open innovation, we: strive to follow a streamlined peer-review process, publish article bi-monthly in an electronic format, and make all articles freely available without restriction.
The journal is a forum for mathematicians, operational researchers, statisticians, econometricians, computer scientists, engineers and all scientists using mathematical sciences.
We follow fast publication editorial policy as our median review and publication duration is 21 days.
European Journal of Mathematical Sciences is published by New York Business Global, USA.
Launch publication: October 2012.Â
The journal is bi-monthly.
Vol 4 No 1View All Issues